# SDR 96UAL900794

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 6936161
- Condition: Worn
- Location: Apu Comressor
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE AND ODOR IN CABIN.  ISOLATED TO RIGHT AIR CONDITIONING PACK.  *S/D*  FOUND CARBON SEALS WORN.  REPLACED CARBON SEALS AND CLEANED COKE FROM APU.
